| Model Number |
7317 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the product is linting really bad.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Udi pi pending and will be added when available.
Additional Manufacturer Narrative
The device history record (dhr) for lot 25c055462 was reviewed and no anomalies related to the reported issue were observed.Based on the samples provided, the reported issue was observed.However the exact root cause was not determined but is most likely related to the manufacturing process.This could have been an isolated event incident as there were no issues identified as part of the in-process inspections therefore no corrective actions are necessary at this time.We will continue to monitor reports and take actions as applicable.